×

Branching of solutions and the nonexistence of first integrals in Hamiltonian mechanics. II. (English. Russian original) Zbl 0518.58016

Funct. Anal. Appl. 17, 6-17 (1983); translation from Funkts. Anal. Prilozh. 17, No. 1, 8-23 (1983).

MSC:

37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
34C45 Invariant manifolds for ordinary differential equations
70H05 Hamilton’s equations
37G99 Local and nonlocal bifurcation theory for dynamical systems
32Q99 Complex manifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citations:

Zbl 0494.58018
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Springer, Introduction to Riemann Surfaces, Addison-Wesley, Reading, Massachusetts (1957). · Zbl 0078.06602
[2] V. I. Arnol’d, Supplementary Chapters in the Theory of Ordinary Differential Equations [in Russian], Nauka, Moscow (1978).
[3] V. I. Arnol’d, Ordinary Differential Equations [in Russian], Nauka, Moscow (1971).
[4] V. I. Arnol’d and A. L. Krylov, ”Uniform distribution of points on the sphere and some ergodic properties of the solutions to ordinary differential equations in the complex domain,” Dokl. Akad. Nauk SSSR,148, No. 1, 9-12 (1963).
[5] H. Poincar?, Les Methodes Nouvelles de la M?canique C?leste, 1, 2, 3, Gauthier-Villars, Paris (1892).
[6] S. Lang, Algebra, Addison-Wesley, Reading, Massachusetts (1965).
[7] V. I. Arnol’d, Mathematical Methods of Classical Mechanics, Graduate Texts in Math., No. 60, Springer-Verlag, New York (1978).
[8] B. L. Van Der Waerden, Algebra [Russian translation], Nauka, Moscow (1976).
[9] M. Atiyah, ”K-theory and reality,” Q. J. Math.,17, 367-386 (1966). · Zbl 0146.19101
[10] V. V. Kozlov, ”Nonexistence of single-valued integrals and branching of solutions in rigid body mechanics,” Prikl. Mat. Mekh.,42, No. 3, 400-406 (1978).
[11] V. V. Kozlov, Methods of Qualitative Analysis in Rigid Body Dynamics [in Russian], Moscow State Univ. (1980). · Zbl 0557.70009
[12] E. Husson, ”Recherche des integrales algebraiques dans le mouvement d’un solide pesant autour d’un point fixe,” Ann. Faculte des Sciences de l’Univ. Toulouse, Ser. 2,8, 73-152 (1906). · JFM 37.0746.01
[13] Yu. A. Arkhangelskii, The Analytical Dynamics of the Rigid Body [in Russian], Nauka, Moscow (1977). · Zbl 0359.70013
[14] S. L. Ziglin, ”Branching of solutions, intersection of separatrices, and the nonexistence of integrals in rigid body dynamics,” Tr. Mosk. Mat. Obshch.,41, 287-303 (1980). · Zbl 0466.70009
[15] V. V. Kozlov, ”Nonexistence of an additional integral in the problem of the motion of an asymmetric, heavy, rigid body around a fixed point,” Vestn. Mosk. Univ. Ser. I Mat. Mekh., No. 6, 99-104 (1976).
[16] H. Bateman and A. Erdelyi, Higher Transcendental Functions, McGraw-Hill (1953).
[17] V. V. Golubev, Lectures on the Analytic Theory of Differential Equations [in Russian], Gostekhizdat, Moscow, Leningrad (1950). · Zbl 0038.24201
[18] V. V. Golubev, Lectures on the Integration of the Equations of Motion of a Heavy Rigid Body Around a Fixed Point [in Russian], Gostekhizdat, Moscow (1953). · Zbl 0051.15103
[19] V. V. Kozlov, ”On the qualitative analysis of the motion of a heavy rigid body in the Goryachev?Chaplygin case,” Prikl. Mat. Mekh.,41, No. 2, 225-233 (1977).
[20] O. Forster, Riemannsche Fl?chen, Springer-Verlag, Berlin?Heidelberg?New York (1977). · Zbl 0381.30021
[21] M. Henon and C. Heiles, ”The applicability of the third integral of motion; some numerical experiments,” Astron. J.,69, 73-79 (1964).
[22] M. L. Berry, ”Regular and irregular motions,” in: Topics in Nonlinear Dynamics, S. Jorna (ed.), Am. Inst. Phys., New York (1978), pp. 16-120.
[23] N. N. Bogolyubov and D. V. Shirkov, Quantum Fields [in Russian], Nauka, Moscow (1980).
[24] V. E. Zahkharov, M. F. Ivanov, and L. I. Shur, ”On the abnormally slow stochasticization in some two-dimensional models of field theory,” Pis’ma Zh. Eksp. Teor. Fiz.,30, No. 1, 39-44 (1979).
[25] B. P. Demidovich, Lectures on the Mathematical Theory of Stability [in Russian], Nauka, Moscow (1967). · Zbl 0155.41601
[26] S. V. Kovalevskaya, Scientific Works [in Russian], Izd. Akad. Nauk SSSR, Moscow (1948).
[27] A. M. Lyapunov, ”On a certain property of the differential equations of motion of a heavy rigid body with a fixed point,” Soobshch. Kharkov. Mat. Obshch., Ser. 2,4, 123-140 (1894).
[28] S. L. Ziglin, ”Self-intersection of complex separatrices and the nonexistence of integrals in Hamiltonian systems with one and a half degrees of freedom,” Prikl. Mat. Mekh.,45, 564-566 (1981). · Zbl 0503.70012
[29] S. L. Ziglin, ”Branching of solutions and the nonexistence of first integrals in Hamiltonian Mechanics. I, Funkts. Anal. Prilozhen.,16, No. 3, 30-41 (1982).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.